dehaywardati (dehaywardati) wrote in vaginapagina,
dehaywardati
dehaywardati
vaginapagina

Really light flow due to starting pill?

Question: Can day one of my first monophasic pill pack cause my period to stop?


Background Info
My period usually comes every 35 to 37 days, and lasts for 5-6 days. The second and third days are always my heaviest flow. I've been on Yasmin before, for about 1.5 years, but I've been off it for the last 10 months.

My last period started March 8th. My cycle tracker predicted I would start this Sunday. On Saturday, I got the very light blood that lets me know my period is coming. Sunday was light, but had a few clots, so I took my first Yasmin pill at 10 pm.

Today was supposed to be Monsoon Season, but instead, I got the light brown watery discharge that usually occurs for a day or two after my period ends. My boyfriend and I have been using condoms consistently; we had sex once or twice a week for the last five weeks. I'm well rested, not stressed, healthy, and have no reason for lighter flow/irregularity except the possibility of pregnancy OR some weird hormonal-induced decrease in flow. Can the pill do this or do I need to pee on a stick in the next few days?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments